# SDR ABXA9800576

- Difficulty date: May 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 45927
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 47516401
- Condition: Cracked
- Location: Bs 742
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON END FITTING AT STATION 742 LONGERON 19L CRACKED.  REPLACED FITTING PER DC8 SRM 51-1-20D.
